# SDR UIE2008F00036

- Difficulty date: September 21, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N523MC
- Aircraft serial: 21782
- Engine: Ge CF650*
- System (JASC): 2200 · Auto Flight System
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATB. BOTH AUTOPILOTS A AND B WILL NOT ENGAGE (BOTH TESTED  OK ON GROUND). A/P A AND B PITCH AND ROLL COMPUTERS, ASTU AND M AND LU BITE CHECK ALL OK. FLT CTL HYD POWER SHUT OFF SWITCHES ALL CHECKED IN ON POSITION. A/P ACCESS BOXES INSTALLATION SECURED. MSP ELECT CONNECTORS INSPECTION, NO FAULTS (SEE LOG PAGES). (K)
